# SDR CHQA200600142

- Difficulty date: December 27, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 14,627 hours, 11,931 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001007MOD3
- Part serial: 4076
- Condition: Failed
- Location: T/E Flap
- Part time: 13,098 hours, 10,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 3163 - BOS-ROC - CLIMBING OUT AT APPROXIMATELY FL200, RECEIVED "FLAP FAIL" AND "SPS ADVANCED".  FLAPS STUCK AT 0 DEGREES, HIGH SPEED LANDING IN BOS.  DECLARED AN EMERGENCY, LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT.
